# SDR SWAA2024032768166

- Difficulty date: March 27, 2024
- Submitted: March 27, 2024
- Operation: Air carrier
- Aircraft: N8805L
- Make and model: Boeing 737-8
- Aircraft serial: 42641
- Aircraft time: 9,444 hours, 5,293 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT F/O SIDE FLIGHT ATTENDANT FLASHLIGHT INOP.  REMOVED AND REPLACED AFT F/O SIDE FLASHLIGHT BATTERY PER AMM 25-64-00. OPS CHECK GOOD.
